# SDR YENA2023032000265

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft serial: 10032
- Aircraft time: 8,590 hours, 2,588 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#255, JFK-PLS. 'STRONG ODOR EVENT STARTING AT 5000 FEET DURING DESCENT SEE MX FOR 270 ( PACKS ); REF LP 3705393, ITEM 1 (COMPLIED WITH INFO NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10 (A) 1C PER TSM 05-50-00-810-085-D. AS A PRECAUTION DUAL ENG WASHES ACCOMPLISHED REF WO 1241172 AND INSP APU COMPARTMENT REF AMM 49-00-00. NO CONTAMINATION/ODOR IS PRESENT. A/C OK FOR SERVICE.) FOLLOWING DUAL ENG WASH ACCOMPLISHED ENG # 1 AND 2 IDLE RUN WITH PACKS 1+2 OPERATING IAW AMM 71-00-00. NO ODOR IS PRESENT WHEN SWITCHING BLEED AND/OR PACK CONFIG. NO FURTHER ACTION IS REQUIRED. MDDR CLEARED. MX-4 UPDATED, PLACARD REMOVED. MCC NOTIFIED.'
